MAUDE Adverse Event Report: BAXTER HEALTHCARE - HECHINGEN BADEN DIALYZER REVACLEAR 400; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM

BAXTER HEALTHCARE - HECHINGEN BADEN DIALYZER REVACLEAR 400; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Catalog Number 114746
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/27/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported during treatment with a revaclear 400 dialyzer, an external dialysate leak was observed ¿just below¿ the top cover of the dialyzer.The event occurred in the first hour of treatment.Treatment was continued with a new set.There was no report of patient injury or medical intervention associated with this event.No additional information is available.

Brand Name
REVACLEAR 400
Common Device Name
DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Manufacturer (Section D)
BAXTER HEALTHCARE - HECHINGEN BADEN DIALYZER
hechingen
MDR Report Key8525601
Report Number9611369-2019-00053
Device Sequence Number1884383
Product Code KDI
UDI-Device Identifier07332414114923
UDI-Public(01)07332414114923
Combination Product (Y/N)N
Initial Reporter CountryTU
PMA/510(K) Number
K130039
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 04/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2021
Device Catalogue Number114746
Device Lot Number8-7063-H-01
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/26/2019
Initial Report FDA Received Date04/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1